Ehrenfeucht–Fraïssé games on ordinals

Mwesigye, F and Truss, JK (2018) Ehrenfeucht–Fraïssé games on ordinals. Annals of Pure and Applied Logic, 169 (7). pp. 616-636. ISSN 0168-0072



  • Mwesigye, F
  • Truss, JK
Copyright, Publisher and Additional Information: © 2018 Elsevier B.V. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Coloured linear order; Coloured ordinal; Ehrenfeucht–Fraïssé game; Classification
  • Accepted: 20 February 2018
  • Published (online): 9 March 2018
  • Published: July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Mar 2018 12:35
Last Modified: 09 Mar 2019 01:38
Status: Published
Publisher: Elsevier
Identification Number:


Filename: feres3.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export